MathSciNet Relay Station
MathSciNet bibliographic data
MR125392 (23 #A2695) 42.11
Stein, E. M. On limits of seqences of operators. Ann. of Math. (2) 74 1961 140–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement